# SDR AALA20031170

- Difficulty date: April 23, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - MAINTENANCE OBSERVED EMERGENCY LIGHTS INOPERATIVE FROM SEAT ROWS 2 THROUGH 13.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
